Skip to main content
Log in

Unzerlegbare Darstellungen I

  • Published:
manuscripta mathematica Aims and scope Submit manuscript


LetK be the structure got by forgetting the composition law of morphisms in a given category. A linear representation ofK is given by a map V associating with any morphism ϕ: a→e ofK a linear vector space map V(ϕ): V(a)→V(e). We classify thoseK having only finitely many isomorphy classes of indecomposable linear representations. This classification is related to an old paper by Yoshii [3].

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. CHAPTAL N.: Objets indécomposables dans certaines catégories de foncteurs, C.R. Acad. Sc. Paris, 268, 934–936 (1969).

    MathSciNet  MATH  Google Scholar 

  2. JANS J.P.: On the indecomposable Representations of Algebras, Ann. of Math., 66, p. 418–429 (1957).

    Article  MathSciNet  MATH  Google Scholar 

  3. YOSHII T.: On Algebras of Bounded Representation Type, Osaka Math. J., 8, 51–105 (1956).

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Additional information

Herrn Professor E. Witt zum 60. Geburtstag

Rights and permissions

Reprints and permissions

About this article

Cite this article

Gabriel, P. Unzerlegbare Darstellungen I. Manuscripta Math 6, 71–103 (1972).

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: